# SDR VNAA202006019991

- Difficulty date: June 1, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15357
- Aircraft time: 12,631 hours, 11,439 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED LT AFT DRAG ANGLE IAW SRM 51-42-10-001-001-A01, 51-42-24-001-001-A01 AND 51-42-21-001-001-A01.  INSTALLED THE LT AFT DRAG ANGLE IAW SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND 51-42-22-001-001-A01.
